DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9990

Title: NUMERICAL-SOLUTIONS OF NONLINEAR INTEGRAL-EQUATIONS ON THE HALF LINE
Authors: GANESH, M
JOSHI, MC
Issue Date: 1989
Publisher: MARCEL DEKKER INC
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 10(11-12), 1115-1138
URI: http://dx.doi.org/10.1080/01630568908816349
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9990
http://hdl.handle.net/10054/9990
ISSN: 0163-0563
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback